# SDR C2XA00TY017

- Difficulty date: December 14, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145
- Aircraft serial: 145208
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500110
- Part serial: 982
- Condition: Cracked
- Location: Cockpit
- Part time: 3,816 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 4071 - CREW REPORTED THAT DURING THE FLIGHT FROM EWR TO CLT, THE FIRST OFFICERS WINDSHIELD OUTER PANE CRACKED AND SPIDER WEBBED, AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO TYS AND THE FIRST OFFICERS WINDSHIELD WAS REMOVED AND REPLACED IAW EMB-145 MM 56-10-01.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
